# SDR N6WA20120903011

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 18,280 hours, 12,481 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR MASTER WARNING ON GROUND WITH DOOR CLOSED AND LOCKED.  R & R PASSENGER DOOR PROXIMITY SENSOR PX101 IAW AMM 52-70-04, OP'S CHECK GOOD AT THIS TIME. NO MESSAGE AT THIS TIME.
